Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CONTACT RC INICELL, PF 3.5, E 2.7, L12.5; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CONTACT RC INICELL, PF 3.5, E 2.7, L12.5; DENTAL IMPLANT
Model Number
4.23.215
Medical Device Problem Code
Failure to Osseointegrate (1863)
Health Effect - Clinical Code
Inadequate Osseointegration (2646)
Date of Event
07/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, primary stability was achieved, implant was completely covered with bone, no thread tap used, pain, increased sensitivity.
New Search
Submit an Adverse Event Report
Brand Name
CONTACT RC INICELL, PF 3.5, E 2.7, L12.5
Common Device Name
DENTAL IMPLANT
MDR Report Key
12654898
Report Number
3003184527-2021-01463
Device Sequence Number
4490013
Product Code
DZE
UDI-Device Identifier
07640156471083
UDI-Public
07640156471083
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
PMA/510(K) Number
K090154
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2021
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
10/19/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
12/11/2023
Device Model Number
4.23.215
Device Lot Number
19124
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/19/2021
Initial Report FDA Received Date
10/19/2021
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
12/11/2018
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
72 YR